# SDR DALA2018110606488

- Difficulty date: November 2, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 79,279 hours, 34,980 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL ALL PHASES OF FLIGHT THROUGHOUT AIRCRAFT. COMPLIED WITH NO GO ODI PROCEDURES, REPLACED NR 2 ENGINE AND CLEANING OF APU.
